# SDR USAA2011042791660

- Difficulty date: April 18, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,134 hours, 15,921 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL -S5 CHECK - CRACKED FWD INNER FRAME SEGMENT ON EMERGENCY EXIT DOOR NR  834 BETWEEN FR 41 TO FR 42 AND BEAM 1 TO BEAM 3.  REPAIRED FWD INNER FRAME SEGMENT ON EMERGENCY EXIT DOOR NR  834 BETWEEN FR 41 TO FR 42 AND BEAM 1 TO BEAM 3 IAW ENGINEERING ORDER 5210Y228.
